MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM; CLEANER 15

ARGON MEDICAL DEVICES CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM; CLEANER 15
Model Number 700015
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
The customer said that this was a routine fistula de-clot he said that nothing was out of the ordinary.During the process of de-clotting the fistula using the cleaner the tip of the device came off.They were not able to retrieve the piece from the patient.
 
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted, and no deviations or non-conformances were recorded.A review of the returned product from the customer was performed.Visual inspection of the sample returned from the customer found minor body fluid on the device and polymer tip breakage from the sinuous wire segment (thrombus maceration).Functional test of the device returned from the customer confirmed that turn on/off and sliding lever backward/forward of the device worked without issue.The rotating wire was rotating normally, but there was a polymer tip breakage from the sinuous wire segment, and the complaint was confirmed.A scar# (b)(4) has been issued to notify the supplier (b)(4) that an investigation is necessary.Per the supplier's investigation, they will take the necessary corrective measures.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
CLEANER15 ROTATIONAL THROMBECTOMY SYSTEM 7F X 65CM
Common Device Name
CLEANER 15
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1455 flat creek rd
athens, TX 75751
9036759321
MDR Report Key18292535
Report Number0001625425-2023-01254
Device Sequence Number6696625
Product Code KRA
UDI-Device Identifier00886333222315
UDI-Public(01)00886333222315(17)260531(10)230043/1
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model Number700015
Device Lot Number230043/1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Supplement Date Received by Manufacturer11/16/2023
08/31/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/20/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown